# SDR MWEA070303

- Difficulty date: December 13, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N914ME
- Make and model: Boeing 717-200
- Aircraft serial: 55177
- Aircraft time: 12,435 hours, 6,773 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 5910157109
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FORWARD PAN AND SEAL RETAINER AT CUTOUT BY TORQUE TUBE CRANK END IS GOUGED AND BENT.  BLENDED OUT NICKS AND FABRICATED AND INSTALLED DOUBLER.
